# SDR 95FDEA00012

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 6519256
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W O/B AILERON CENTER O/B HINGE FITTING NR 3 A/C SIDE IS CORRODED WHERE LOWER SURFACE PANEL ATTACHES.  REMOVED AND REPLACED R/W O/B AILERON CENTER O/B HINGE FITTING NR 3.
